On the Solvability of Commutative Power-Associative Nilalgebras of Nilindex 4
Revista colombiana de matematicas, Tome 44 (2010) no. 2, pp. 119-128
Cet article a éte moissonné depuis la source Sociedad Colombiana de Matemáticas
@misc{RCM_2010_44_2_a4,
title = {On the {Solvability} of {Commutative} {Power-Associative} {Nilalgebras} of {Nilindex} 4},
journal = {Revista colombiana de matematicas},
pages = {119--128},
year = {2010},
volume = {44},
number = {2},
url = {http://geodesic.mathdoc.fr/item/RCM_2010_44_2_a4/}
}
On the Solvability of Commutative Power-Associative Nilalgebras of Nilindex 4. Revista colombiana de matematicas, Tome 44 (2010) no. 2, pp. 119-128. http://geodesic.mathdoc.fr/item/RCM_2010_44_2_a4/